Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Pain (1994)
Date of Event
10/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain at the ipg site.Physician brought the patient into the or, repositioned the ipg and leads, sutured the device, and closed the chest incision.